Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Taking Spiriva for COPD. Increased coughing. Effect of medication?

I have commenced taking Spiriva for COPD , have taken it yesterday & today so far. I have noticed that my coughing has increased maybe 50% more than it was up to yesterday, could it be that Spiriva is eant to cause this at first & is so how soon should i feel a benefit from it. Thank You, John Didnt know there is a charge, cancel for now
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
Spiriva is used in treatment of COPD. Some times the particles of the inhaler can produce reflex coughing which generally subsides as a person gets used to it. You may take it throug a device called spacer as then the partcles wo`nt strike your pharyngeal wall hard and wo`nt produce any cough.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor